PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 3 | 1054-1059
Tytuł artykułu

Topological algebras with maximal regular ideals closed

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that all maximal regular ideals in a Hausdorff topological algebra A are closed if the von Neumann bornology of A has a pseudo-basis which consists of idempotent and completant absolutely pseudoconvex sets. Moreover, all ideals in a unital commutative sequentially Mackey complete Hausdorff topological algebra A with jointly continuous multiplication and bounded elements are closed if the von Neumann bornology of A is idempotently pseudoconvex.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
3
Strony
1054-1059
Opis fizyczny
Daty
wydano
2012-06-01
online
2012-03-24
Twórcy
autor
Bibliografia
  • [1] Abel M., Topological algebras with a nonempty spectrum, Tartu Riikl. Ül. Toimetised, 1989, 846, 11–24 (in Russian)
  • [2] Abel M., Advertive topological algebras, In: General Topological Algebras, Tartu, October 4–7, 1999, Math. Stud. (Tartu), 1, Estonian Mathematical Society, Tartu, 2001, 14–24
  • [3] Abel M., Topological algebras with pseudoconvexly bounded elements, Bedlewo, May 11–17, 2003, In: Topological Algebras, their Applications, and Related Topics, Banach Center Publ., 67, Polish Academy of Sciences, Institute of Mathematics, Warsaw, 2005, 21–33 http://dx.doi.org/10.4064/bc67-0-2
  • [4] Abel M., Topological algebras with idempotently pseudoconvex von Neumann bornology, In: Topological Algebras and Applications, Athens, June 27–July 1, 2005, Contemp. Math., 427, American Mathematical Society, Providence, 2007, 15–29
  • [5] Allan G.R., A spectral theory for locally convex alebras, Proc. London Math. Soc., 1965, 15, 399–421 http://dx.doi.org/10.1112/plms/s3-15.1.399
  • [6] Allan G.R., Dales H.G., McClure J.P., Pseudo-Banach algebras, Studia Math., 1971, 40, 55–69
  • [7] Balachandran V.K., Topological Algebras, North-Holland Math. Stud., 185, North-Holland, Amsterdam, 2000 http://dx.doi.org/10.1016/S0304-0208(00)80001-8
  • [8] Choukri R., Sur certaines questions concernant les Q-algèbres, Extracta Math., 2001, 16(1), 79–82
  • [9] Haralampidou M., Annihilator topological algebras, Portugal. Math., 1994, 51(1), 147–162
  • [10] Haralampidou M., On the Krull property in topological algebras, Comment. Math. Prace Mat., 2006, 46(2), 141–162
  • [11] Hogbe-Nlend H., Théorie des Bornologies et Applications, Lecture Notes in Math., 213, Springer, Berlin-New York, 1971
  • [12] Hogbe-Nlend H., Les fondements de la théorie spectrale des algèbres bornologiques, Bol. Soc. Brasil. Mat., 1972, 3(1), 19–56 http://dx.doi.org/10.1007/BF02584840
  • [13] Hogbe-Nlend H., Bornologies and Functional Analysis, North-Holland Math. Stud., 26, North-Holland, Amsterdam-New York-Oxford, 1977
  • [14] Husain T., Multiplicative Functionals on Topological Algebras, Res. Notes in Math., 85, Pitman, Boston, 1983
  • [15] Jarchow H., Locally Convex Spaces, Mathematische Leitfäden, Teubner, Stuttgart, 1981
  • [16] Köthe G., Topological Vector Spaces. I, Grundlehren Math. Wiss., 159, Springer, New York, 1969 http://dx.doi.org/10.1007/978-3-642-64988-2
  • [17] Ligaud J.-P., Sur les rapports entre topologies et bornologies pseudoconvexes, C. R. Acad. Sci. Paris. Sér. A-B, 1970, 271, A1058–A1060
  • [18] Naĭmark N.A., Normed Algebras, 3rd ed., Wolters-Noordhoff Series of Monographs and Textbooks on Pure and Applied Mathematics, Wolters-Noordhoff, Groningen, 1972
  • [19] Schaefer H.H., Wolff M.P., Topological Vector Spaces, 2nd ed., Grad. Texts in Math., 3, Springer, New York, 1999 http://dx.doi.org/10.1007/978-1-4612-1468-7
  • [20] Waelbroeck L., Algèbres commutatives: éléments réguliers, Bull. Soc. Math. Belg., 1957, 9, 42–49
  • [21] Waelbroeck L., Topological Vector Spaces and Algebras, Lecture Notes in Math., 230, Springer, Berlin-New York, 1971
  • [22] Waelbroeck L., The holomorphic functional calculus and non-Banach algebras, In: Algebras in Analysis, Birmingham, 1973, Academic Press, London, 1975, 187–251
  • [23] Waelbroeck L., Bornological Quotients, Mem. Cl. Sci. Collect. 4o(3), 7, Académie Royale de Belgique, Classe des Sciences, Brussels, 2005
  • [24] Żelazko W., On topologization of countably generated algebras, Studia Math., 1994, 112(1), 83–88
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0041-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.